Semisimple characters for p-adic classical groups

Stevens, S (2005) Semisimple characters for p-adic classical groups. Duke Mathematical Journal, 127 (1). pp. 123-173. ISSN 0012-7094

[img]
Preview
PDF (sschar.pdf) - Submitted Version
Download (472kB) | Preview

    Abstract

    Let G be a unitary, symplectic, or orthogonal group over a non-Archimedean local field of residual characteristic different from 2, considered as the fixed-point subgroup in a general linear group of an involution. Following previous work of Bushnell and Kutzko, and of the author, we generalize the notion of a semisimple character for and for G. In particular, following the formalism of Bushnell and Henniart, we show that these semisimple characters have certain functorial properties. Finally, we show that any positive level supercuspidal representation of G contains a semisimple character.

    Item Type: Article
    Faculty \ School: Faculty of Science
    Faculty of Science > School of Mathematics
    Related URLs:
    Depositing User: Vishal Gautam
    Date Deposited: 15 Mar 2005
    Last Modified: 09 Oct 2017 18:01
    URI: https://ueaeprints.uea.ac.uk/id/eprint/17495
    DOI: 10.1215/S0012-7094-04-12714-9

    Actions (login required)

    View Item